puritysourcelabsdomestic-supply
napsgeargenezapharmateuticals

Terrible allergic response the steroids

CABlaire

Newbie
maybe I learned my lesson the hard way about starting out slow and not just painting a bunch of gear all at once. I have been training and cycling for over 20 years and I also work a medical field so I'm always careful. I started using a brand new source for my testosterone enanthate and I injected a large amount and I had a huge red welt form on my skin. I guess I'm allergic to the carrier Oil. This is a lesson don't inject a large amount in gear when you start using a brand new brand
 

dylangemelli

V.I.P.
Red
you should talk with greg at domestic supply about things like this and he can help get you the right kind of products you need... hes very helpful with all his customers and will take excellent care of you
 

Mobster

V.I.P.
Moderator
maybe I learned my lesson the hard way about starting out slow and not just painting a bunch of gear all at once. I have been training and cycling for over 20 years and I also work a medical field so I'm always careful. I started using a brand new source for my testosterone enanthate and I injected a large amount and I had a huge red welt form on my skin. I guess I'm allergic to the carrier Oil. This is a lesson don't inject a large amount in gear when you start using a brand new brand
There's your problem. ;)
 

Masonic Bodybuilder

V.I.P.
Moderator
Yea, this can definitely happen. I would connect with Greg at Domestic-Supply and discuss what carrier oils give you concern. He will have products for you.
 
Top